ON SUBSEQUENTIAL CONVERGENCE OF BOUNDED SEQUENCES


Creative Commons License

ÇANAK İ. , Totur U.

MISKOLC MATHEMATICAL NOTES, vol.16, no.2, pp.721-728, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 2
  • Publication Date: 2015
  • Doi Number: 10.18514/mmn.2015.1357
  • Title of Journal : MISKOLC MATHEMATICAL NOTES
  • Page Numbers: pp.721-728

Abstract

In this paper we establish some Tauberian-like conditions in terms of the weighted general control modulo of integer order to retrieve subsequential convergence of a sequence from its boundedness.